Alert archive / Missouri / Special Weather Statements in 2011

Special Weather Statement, NWS Springfield, MO

August 8, 2011Barry County, Lawrence County, Newton County, Missouri

NWS Springfield, MO issued this special weather statement at Aug 8, 2011, 10:12 PM CDT for Barry County, Lawrence County, Newton County, Missouri. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 8, 2011, 10:12 PM CDT (03:12 UTC)
Expired
Aug 8, 2011, 11:00 PM CDT
In force
48 min
Issued by
NWS Springfield, MO

Counties Barry County, MO, Lawrence County, MO, Newton County, MO

The radar

The Springfield radar (KSGF), 74 km from the middle of the area, began a volume at 03:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 3.2 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 275 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 217 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
275 J/kg
Mixed-layer CIN
-241 J/kg
Mixed-layer LCL
1182 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
217 m²/s²
0-3 km storm-relative helicity
247 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

932 
WWUS83 KSGF 090312
SPSSGF

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1012 PM CDT MON AUG 8 2011

KSZ101-MOZ088-093-094-101-102-090400-
CHEROKEE KS-JASPER MO-BARRY MO-MCDONALD MO-NEWTON MO-LAWRENCE MO-
1012 PM CDT MON AUG 8 2011

...SIGNIFICANT WEATHER ADVISORY FOR BARRY...LAWRENCE...NEWTON...
NORTHERN MCDONALD...SOUTHERN CHEROKEE AND SOUTHERN JASPER COUNTIES
UNTIL 1100 PM CDT...

AT 1007 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES EAST OF
FAULKNER TO PIONEER...MOVING EAST AT 30 MPH. PENNY SIZE HAIL...AND 
WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS.  CONTINUOUS 
CLOUD TO GROUND LIGHTNING CAN ALSO BE EXPECTED. 

LOCATIONS IMPACTED INCLUDE AIRPORT DRIVE...AURORA...BAXTER SPRINGS...
CARTERVILLE...CASSVILLE...DIAMOND...DUENWEG...DUQUESNE...EXETER...
FAIRVIEW...GALENA...GOODMAN...GRANBY...IRON GATES...JOPLIN...
LEAWOOD...MARIONVILLE...MONETT...MOUNT VERNON...NEOSHO...PIERCE
CITY...PURDY...SAGINAW...SARCOXIE...SENECA...SHOAL CREEK DRIVE...
SILVER CREEK...TREECE...VERONA...WASHBURN...WEBB CITY AND WHEATON.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE ROARING
RIVER STATE PARK. INTERSTATE 44 BETWEEN MILE MARKERS 0 AND 52 WILL
ALSO BE IMPACTED BY THESE STORMS.

THESE STORMS ARE PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INDOORS IMMEDIATELY AND STAY AWAY FROM
WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT
TUESDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWEST MISSOURI.

LAT...LON 3717 9361 3682 9361 3681 9360 3665 9360
      3657 9390 3673 9463 3699 9463 3699 9496
      3715 9508
TIME...MOT...LOC 0311Z 288DEG 26KT 3710 9488 3681 9401

$$

BOXELL

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this special weather statement went out at Aug 8, 6:24 PM CDT, 3 hours 48 minutes earlier.

Area forecast discussion, Aug 8, 6:24 PM CDT, 3 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
624 PM CDT MON AUG 8 2011

...UPDATE TO AVIATION...

.DISCUSSION...
/ISSUED 325 PM CDT MON AUG 8 2011/

CURRENTLY...A GLORIOUS SIGHT LOOKING AT THE REGIONAL RADAR AND
AREA OBSERVATIONS. SEVERAL ROUNDS OF RAIN HAVE AFFECTED THE AREA
WITH MID AFTERNOON TEMPS RANGING FROM THE UPPER 60S TO MIDDLE 80S.
HAVE BEEN WATCHING SEVERAL BOUNDARIES EMANATE FROM AREA CONVECTION
TODAY...WITH AN EFFECTIVE FRONT BEGINNING TO TAKE SHAPE ACROSS FAR
NORTHERN OK/ARK. A SYNOPTIC SCALE FRONT IS NOW LOCATED TO OUR
NORTHWEST FROM ROUGHLY THE QUAD CITIES AREA TO THE KC METRO TO
JUST WEST OF WICHITA.

ACTIVE WEATHER WILL PERSIST TONIGHT. POTENTIALLY SETTING UP TO SEE
A COUPLE MORE ROUNDS OF RAIN THROUGH TONIGHT AS A MID LEVEL
SHORTWAVE MOVES EASTWARD INTO THE AREA OUT OF THE CENTRAL PLAINS
STATES. SOME UNCERTAINTY AS TO WHERE THE HEAVIEST BOUTS OF RAIN
WILL OCCUR. GIVEN THE PRESENCE OF SEVERAL BOUNDARIES...
DEVELOPMENT WILL BE POSSIBLE ANYWHERE. HOWEVER...AM CONCERNED THAT
THE BOUNDARY OVER OK/ARK WILL BECOME A MORE DOMINATE FOCUSING
MECHANISM. EXPECT THAT THE FOCUS FOR ACTIVITY WILL SLOWLY SHIFT
SOUTH HEADING INTO TONIGHT...WITH THE BETTER CHANCES FOR RAIN
ACROSS THE SOUTHERN HALF OF THE OUTLOOK AREA. CONTEMPLATED A FLASH
FLOOD WATCH ACROSS PORTIONS OF SOUTH CENTRAL MO GIVEN THEIR
RECENT HEAVY RAINFALL...HOWEVER CONFIDENCE WAS NOT HIGH ENOUGH AT
THIS JUNCTURE. WILL LET THE SUBSEQUENT SHIFT MONITOR CLOSELY FOR
POTENTIAL.

RAINFALL SHOULD EXIT STAGE SOUTHEAST LATE TONIGHT/FIRST THING
TUESDAY. WE/LL BE BETWEEN SYSTEMS WITH SHORTWAVE RIDGING ALOFT.
THUS...SHOULD OBSERVE A QUICK CLEARING TREND DURING THE DAY
TUESDAY AND A PLEASANT AFTERNOON WITH TEMPS IN THE 80S PEAKING
AROUND 90.

ACTIVE WEATHER PATTERN WILL SET UP IN EARNEST FROM LATE TOMORROW
NIGHT THROUGH EARLY SATURDAY. NORTHWEST FLOW ALOFT WILL DELIVER
SEVERAL SHORTWAVES. STILL SOME UNCERTAINTY WITH EXACTLY WHERE THE
WAVE TRAIN WILL SET UP...BUT IT IS CERTAINLY CLOSE ENOUGH AT THIS
POINT TO BUMP UP POPS SOLIDLY INTO THE CHANCE (IF NOT HIGH END
CHANCE) CATEGORY NEARLY EVERY PERIOD. WHILE IT WON/T RAIN EVERY
PERIOD...THERE WILL BE SEVERAL OPPORTUNITIES FOR RAIN. COOLER
850MB TEMPS ALONG WITH GOOD CLOUD/RAIN POTENTIAL WILL RESULT IN
MUCH MORE PALATABLE HIGHS AND LOWS. LOWS WILL REMAIN AROUND
AVERAGE WITH BELOW AVERAGE HIGHS.

FROM SATURDAY INTO EARLY NEXT WEEK...MEDIUM RANGE MODEL OUTPUT
INDICATED THAT THE UPPER PATTERN WILL AMPLIFY A BIT AND SHIFT THE
SHEAR AXIS RESPONSIBLE FOR THE SHORTWAVE TRAIN TO OUR WEST. THIS
RESULTS IN A DRIER FORECAST WITH PLEASANT TEMPERATURES.

GAGAN

&&

.AVIATION...

FOR THE 00Z TAFS...CONVECTION STILL FIRING ALONG BOUNDARY THAT
EXTENDS TO THE WEST FROM A LAMAR TO NEAR WICHITA LINE AND HAVE
CONVECTION MENTIONED IN THE FIRST COUPLE OF HOURS OF THE TAFS.
BASES OF THE STORMS ARE VERY HIGH BUT STILL PRODUCING SOME LOWER
VISIBILITIES IN THE HEAVIER DOWNPOURS SO HAVE SOME MVFR/IFR
CONDITIONS WITH THE STRONGER STORMS THIS EVENING. THEN...LATER
TONIGHT AS WIND DIMINISHES...COULD GET SOME FOG TO DEVELOP GIVEN
THE RAINFALL OVER THE PAST FEW DAYS. ALSO HAVE THIS GOING INTO
MVFR/IFR CONDITIONS BETWEEN 09Z AND 12Z.

LINDENBERG

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Aug 8, 10:04 PM CDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1004 PM CDT MON AUG 8 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-100315-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1004 PM CDT MON AUG 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

 SIGNIFICANT LIGHTNING RISK.
 ELEVATED THUNDERSTORM WIND DAMAGE RISK.
 LIMITED HAIL RISK.
 ELEVATED FLOODING RISK.
 LIMITED FOG RISK.

DISCUSSION...

A THUNDERSTORM COMPLEX WHICH DEVELOPED IN SOUTHEAST KANSAS EARLIER
THIS EVENING WAS PUSHING SOUTH OF THE AREA LATE THIS EVENING.
STORMS BEHIND THIS LINE CONTINUE TO DEVELOP AND HAVE THE POTENTIAL
OF STILL BECOMING SEVERE. THE MAIN SEVERE WEATHER RISK WILL BE
WITH DAMAGING WINDS OVER EXTREME SOUTHEAST KANSAS AND THE
SOUTHWEST CORNER OF MISSOURI THROUGH THE LATE EVENING.

WITH MULTIPLE ROUNDS OF RAINFALL MOVING OVER THE SAME AREAS
REPEATEDLY...THERE IS A RISK FOR LOCALIZED FLASH FLOODING OF
SMALL STREAMS AND CREEKS.

WITH A LIGHT WIND AND RECENT HEAVY PRECIPITATION...AREAS OF FOG
WILL BE POSSIBLE OVERNIGHT WHICH MAY LIMIT VISIBILITIES TO A MILE
OR LESS...ESPECIALLY IN LOW LYING AREAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PERIODIC CHANCES FOR THUNDERSTORMS ARE EXPECTED FROM LATE TUESDAY
NIGHT THROUGH FRIDAY NIGHT. ORGANIZED SEVERE WEATHER IS NOT
EXPECTED AT THIS TIME. GIVEN THE POTENTIAL FOR TRAINING OF
THUNDERSTORM COMPLEXES...THERE IS A LIMITED RISK FOR FLASH
FLOODING.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION MAY BE NEEDED THROUGH THE LATE EVENING ACROSS
FAR SOUTHEAST KANSAS AND THE SOUTHWEST CORNER OF MISSOURI.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

LINDENBERG

In the hours before

Local storm report, Aug 8, 8:14 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
814 PM CDT MON AUG 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0651 PM     TSTM WND DMG     FORSYTH                 36.68N 93.12W
08/08/2011                   TANEY              MO   COUNTY OFFICIAL

            SEVERAL LARGE TREES DOWN AT HWY Y AND 160.

&&

LDOOLEY
Local storm report, Aug 8, 8:19 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
819 PM CDT MON AUG 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0816 PM     TSTM WND GST     1 NW WEBB CITY          37.16N 94.50W
08/08/2011  M0 MPH           JASPER             MO   ASOS

            JOPLIN ASOS MEASURED 60 MPH WIND GUST.

&&

LDOOLEY
Local storm report, Aug 8, 9:07 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
907 PM CDT MON AUG 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     TSTM WND DMG     RIVERTON                37.07N 94.70W
08/08/2011                   CHEROKEE           KS   EMERGENCY MNGR

            SEVERAL TREES DOWN IN CITY.

&&

LDOOLEY
Special weather statement, Aug 8, 9:21 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
921 PM CDT MON AUG 8 2011

KSZ097-101-MOZ077-088-089-093-090315-
CHEROKEE KS-CRAWFORD KS-BARTON MO-JASPER MO-NEWTON MO-DADE MO-
921 PM CDT MON AUG 8 2011

...SIGNIFICANT WEATHER ADVISORY FOR BARTON...CHEROKEE...CRAWFORD...
JASPER...NORTHERN NEWTON AND WESTERN DADE COUNTIES UNTIL 1015 PM
CDT...

AT 919 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
AN AREA OF STRONG THUNDERSTORMS 5 MILES NORTHWEST OF FAULKNER...OR
NEAR OSWEGO...MOVING EAST AT 50 MPH. PENNY SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE AIRPORT DRIVE...ALBA...ARCADIA...ARMA...
BAXTER SPRINGS...CARL JUNCTION...CARONA...CARTERVILLE...CARTHAGE...
CHEROKEE...COLUMBUS...DIAMOND...DUENWEG...DUQUESNE...ENGLEVALE...
FRONTENAC...GALENA...GIRARD...GOLDEN CITY...HEPLER...IRON GATES...
JASPER...JOPLIN...LAMAR...LEAWOOD...LIBERAL...MCCUNE...MINDENMINES...
MULBERRY...ORONOGO...PITTSBURG...PURCELL...SAGINAW...SARCOXIE...
SCAMMON...SHOAL CREEK DRIVE...SILVER CREEK...TREECE...VERDELLA...
WALNUT...WEBB CITY...WEIR AND WEST MINERAL.

INTERSTATE 44 BETWEEN MILE MARKERS 0 AND 31 WILL ALSO BE IMPACTED BY
THESE STORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT
TUESDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWEST MISSOURI.

LAT...LON 3764 9509 3767 9506 3763 9408 3758 9408
      3758 9405 3700 9408 3699 9463 3699 9500
      3700 9508 3738 9508 3739 9509 3758 9510
TIME...MOT...LOC 0221Z 267DEG 41KT 3714 9507
Special weather statement, Aug 8, 9:45 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
945 PM CDT MON AUG 8 2011

MOZ102-103-090315-
BARRY MO-STONE MO-
945 PM CDT MON AUG 8 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BARRY AND SOUTHWESTERN
STONE COUNTIES UNTIL 1015 PM CDT...

AT 943 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES NORTHEAST OF WASHBURN...OR 5 MILES
SOUTHWEST OF CASSVILLE...MOVING SOUTHEAST AT 35 MPH. WINDS AROUND 50
MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE CAPE FAIR...EAGLE ROCK...GOLDEN...LAMPE...
SELIGMAN...SHELL KNOB AND WASHBURN.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE ROARING
RIVER STATE PARK AND TABLE ROCK LAKE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT
TUESDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWEST MISSOURI.

LAT...LON 3651 9408 3655 9407 3680 9351 3651 9338
      3649 9339 3649 9401
TIME...MOT...LOC 0246Z 312DEG 30KT 3661 9390

BOXELL
Special weather statement, Aug 8, 10:12 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1012 PM CDT MON AUG 8 2011

KSZ101-MOZ088-093-094-101-102-090400-
CHEROKEE KS-JASPER MO-BARRY MO-MCDONALD MO-NEWTON MO-LAWRENCE MO-
1012 PM CDT MON AUG 8 2011

...SIGNIFICANT WEATHER ADVISORY FOR BARRY...LAWRENCE...NEWTON...
NORTHERN MCDONALD...SOUTHERN CHEROKEE AND SOUTHERN JASPER COUNTIES
UNTIL 1100 PM CDT...

AT 1007 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES EAST OF
FAULKNER TO PIONEER...MOVING EAST AT 30 MPH. PENNY SIZE HAIL...AND
WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS.  CONTINUOUS
CLOUD TO GROUND LIGHTNING CAN ALSO BE EXPECTED.

LOCATIONS IMPACTED INCLUDE AIRPORT DRIVE...AURORA...BAXTER SPRINGS...
CARTERVILLE...CASSVILLE...DIAMOND...DUENWEG...DUQUESNE...EXETER...
FAIRVIEW...GALENA...GOODMAN...GRANBY...IRON GATES...JOPLIN...
LEAWOOD...MARIONVILLE...MONETT...MOUNT VERNON...NEOSHO...PIERCE
CITY...PURDY...SAGINAW...SARCOXIE...SENECA...SHOAL CREEK DRIVE...
SILVER CREEK...TREECE...VERONA...WASHBURN...WEBB CITY AND WHEATON.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE ROARING
RIVER STATE PARK. INTERSTATE 44 BETWEEN MILE MARKERS 0 AND 52 WILL
ALSO BE IMPACTED BY THESE STORMS.

THESE STORMS ARE PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INDOORS IMMEDIATELY AND STAY AWAY FROM
WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT
TUESDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWEST MISSOURI.

LAT...LON 3717 9361 3682 9361 3681 9360 3665 9360
      3657 9390 3673 9463 3699 9463 3699 9496
      3715 9508
TIME...MOT...LOC 0311Z 288DEG 26KT 3710 9488 3681 9401

BOXELL

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 7:14 PM CDTSevere Thunderstorm WarningSGFBarry, McDonald, Newton39 min
Aug 8, 7:51 PM CDTSpecial Weather StatementSGFBarton, Lawrence24 min
Aug 8, 7:56 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper, Newton49 min
Aug 8, 8:43 PM CDTSevere Thunderstorm WarningSGFBarry, Jasper, Lawrence, McDonald, Newton62 min
Aug 8, 9:21 PM CDTSpecial Weather StatementSGFBarton, Jasper54 min
Aug 8, 9:45 PM CDTSpecial Weather StatementSGFBarry30 min
Aug 8, 7:23 PM CDTSevere Thunderstorm WarningSGFCherokee, Crawford67 min

Nearby

Special Weather Statements in Missouri, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.